Question About the Use of Diazepam

Discussion in 'Support' started by Sjtof, Jun 10, 2014.

tinnitus forum
    1. Sjtof
      Digging it

      Sjtof Member

      Tinnitus Since:
      02/2014
      Hello everyone,

      Just a quick question about the use of diazepam. Because I read long time usage may increase T.

      However, I got my pills like 2 weeks ago when I went to the ER, because my T was like crazy after a treatment with my osteopat and all my muscles in my neck and jaw hurt. Anyways I read that long term usage can increase it if u suddenly stop taking them.

      But my question was: do you guys think it will harm if I take a half of 5mg every now and then? Like I used the 4 pills they gave me in like 2.5 weeks. Two whole ones I took the first two days after I got them, the other ones I split up and took them when I felt I needed them.

      Thanks in advance
       
    2. chronicburn
      Confused

      chronicburn Member

      Tinnitus Since:
      05/2014
      I'm not a scientist, but from what i've heard diazepam is indeed known as ototoxic, but that still means theres a VERY small chance that it will negatively affect your T, i think that if you had no problems with the first two whole ones, small occasional dosages won't do much harm, but you might ask that to your doctor to be safe. How is your T by the way, has it fully calmed down since that osteopath treatment?
       
      • Like Like x 1
    3. Sjtof
      Digging it

      Sjtof Member

      Tinnitus Since:
      02/2014
      Hello

      Thanks for the reply. As a matter of fact it did not increase, but decrease my T, that is why I was wondering about it.

      Yes the T always calms down after a few days. I think it is even less than it was before, but because it is fluctuating a lot throughout the day I can't say much about it. Next treatment will be correcting my first cervical vertebra on the side where I experience my T the most, because it seems to be stuck on that side.

      In terms of asking my doctor, I don't think that will help much, because she didn't even want to prescribe me something at first. Think she is very unknown about this stuff and thinks I'm "imagining" things as I happen to have a background with Ocd... Makes me mad when taking about it..

      Anyways thanks for the reply. I won't be taking too much of it. Just whenever I feel I need too.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.